MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX DUODENAL; STENT,METALLIC,EXPANDABLE,DUODENAL

BOSTON SCIENTIFIC CORPORATION WALLFLEX DUODENAL; STENT,METALLIC,EXPANDABLE,DUODENAL
Model Number M00565010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 03/25/2024
Type of Reportable Event Death
Event or Problem Description
It was reported, to boston scientific corporation.That a wallflex enteral duodenal stent was implanted in the duodenum to treat a malignant gastroduodenal stricture, during a palliative endoscopic stent treatment procedure performed on (b)(6) 2024.During the procedure, the patient suffered a perforation.Which was confirmed, under kidney, ureter and bladder x-ray (kub).On (b)(6) 2024, the patient passed away.In the physician's assessment, the cause of the patient's death was the perforation.
 
Additional Manufacturer Narrative
Block a4: weight: 62.4 kg.Block h6: imdrf patient code e2114: captures the reportable event of perforation.Imdrf impact code f02: captures the reportable event of death.

Brand Name
WALLFLEX DUODENAL
Common Device Name
STENT,METALLIC,EXPANDABLE,DUODENAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19652154
Report Number3005099803-2024-03135
Device Sequence Number6737515
Product Code MUM
UDI-Device Identifier08714729456483
UDI-Public08714729456483
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K062750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/16/2025
Device Model NumberM00565010
Device Catalogue Number6501
Device Lot Number0032875051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date07/01/2024
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age77 YR
Patient SexFemale